# SDR SWIA202161204

- Difficulty date: August 12, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Sheared
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER OUT-BOARD NYLON SLIDER INSERT ATTACHING HARDWARE SHEARED OFF    (C-CHECK RO 9-21-21)   REMOVED AND INSTALLED NEW NYLON SLIDER REFERENCE CRJ700 AMM 78-33-05-960-801-A02 AND ALL STEPS 1-10 OF REO 670-78-30-921 REV B 2014-07-02. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
